# SDR RAIA951214

- Difficulty date: December 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- System (JASC): 2731 · Elevator Tab Control System
- Part: Servo Motor
- Part number: 7005383921
- Condition: Failed
- Location: Elevator Trim
- Part time: 154 hours
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

JFK - FLT 7740 - ELEVATOR TRIM WHEEL BINDS AT TIMES.  OTHER TIMES, IT IS OK.  MAINTENANCE REPLACED ELEVATOR TRIM SERVO MOTOR.  OPERATIONAL CHECK GOOD OF THE SYSTEM PER J4101 MM 271025.  (X)
